BROWSE

Related Scientist

Chough, Changyeon's photo.

Chough, Changyeon
기하학 수리물리 연구단
more info

ITEM VIEW & DOWNLOAD

Topological Types of Algebraic Stacks

Cited 0 time in webofscience Cited 0 time in scopus
9 Viewed 0 Downloaded
Title
Topological Types of Algebraic Stacks
Author(s)
Chang-Yeon Chough
Publication Date
2021-05
Journal
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2021, no.10, pp.7799 - 7849
Publisher
OXFORD UNIV PRESS
Abstract
The main goal of this paper is to set a foundation for homotopy theory of algebraic stacks under model category theory and to show how it can be applied in various contexts. It not only generalizes the etale homotopy theory to algebraic stacks but also provides more suitable framework for the homotopy theory in a broader context. Also, a new result that the profinite completion of pro-simplicial sets admits a right adjoint is provided and integrated with the foundational work to generalize Artin-Mazur's comparison theorem from schemes to algebraic stacks in a formal way.
URI
https://pr.ibs.re.kr/handle/8788114/10312
DOI
10.1093/imrn/rnz065
ISSN
1073-7928
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse